# SDR DJFA2005097

- Difficulty date: May 19, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N471CW
- Make and model: Beech 400A
- Aircraft serial: RK161
- Aircraft time: 6,385 hours, 5,091 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 41HE16
- Condition: Defective
- Location: Lt Gear Door
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT FOLLOWING GEAR EXTENSION THEY RECEIVED 3 GREEN LIGHTS ALONG WITH 2 RED LIGHTS IN GEAR HANDLE.  GEAR WAS CYCLED, AND THE SAME INDICATION WAS OBSERVED. AIRCRAFT PERFORMED A GO-AROUND AND TOWER COMMUNICATED THAT THE GEAR AND GEAR DOORS APPEARED TO BE DOWN. CREW TESTED LANDING GEAR AURAL WARNING AND DID NOT RECEIVE THE WARNING HORN. AN EMERGENCY WAS DECLARED AND EMERGENCY GEAR EXTENSION WAS PERFORMED. THE RED GEAR HANDLE LIGHTS REMAINED ILLUMINATED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. WHILE ON TAXI, THE RED LIGHTS IN THE GEAR HANDLE HAD EXTINGUISHED. MAINTENANCE REPLACED A DEFECTIVE IB LT GEAR DOOR SWITCH. THE OPERATIONAL CHECK PROVED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
